# SDR AALA20131007009

- Difficulty date: October 7, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 42,735 hours, 17,055 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAX NR 2 HYD LOW PRESSURE ENG LIGHT ILLUMINATED THEN ENG NR 2 HYD SYSTEM FLUID QUANTITY EMPTY.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENG DRIVEN PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
